Ohio, 2013Tornadoes and Flash Flooding in Ohio, July 10, 2013
July 10, 2013 · NWS PBZ · 36 events in 8 counties and zones
A powerful cold front and upper level trough pushed across the Upper Ohio Valley on July 10th producing widespread severe weather and flash flooding from eastern Ohio, northern West Virginia, and western Pennsylvania. This included 3 separate tornadoes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $962,000
- Crop damage
- None recorded
- Events
- 36
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A powerful cold front and upper level trough pushed across the Upper Ohio Valley on July 10th producing widespread severe weather and flash flooding from eastern Ohio, northern West Virginia, and western Pennsylvania. This included 3 separate tornadoes. One tornado occurred in Lawrence county, PA, with 2 additional tornadoes across portions of Tuscarawas and Carroll counties in Ohio.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jul 10, 6:09 AM EST, 19 minutes earlier.
Area forecast discussion, Jul 10, 6:09 AM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
709 AM EDT WED JUL 10 2013
.SYNOPSIS...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD
FRONT CROSSES THE REGION WEDNESDAY NIGHT. BUILDING HIGH PRESSURE
WILL FOLLOW THE FRONT.
&&
.NEAR TERM /THROUGH TONIGHT/...
MADE A FEW MINOR TWEAKS TO MRNG POPS. AN AREA OF SHWRS AND SCT
TSTMS CONTS TO MOVE E ACRS THE AREA THIS MRNG PRODUCING VRY HVY
RAINFALL. EXP WE WL SEE A LULL IN THE ACTIVITY FOR A WHILE LATER
THIS MRNG AS BEST DYNAMICS SHIFT E. THIS AFTN A CDFNT WL BEGIN TO
APRCH FM THE W...WITH ADDNL TSTMS DVLPG. EXP CAPES 2000-3000 J/KG
OVR THE RGN. SHEAR VALUES NOT IMPRESSIVE BUT SOME DRYING IN THE
MID LVLS SHOULD BRING A THREAT FOR DAMAGING WIND GUSTS. LARGE HAIL
WL ALSO BE PSBL. EXP THIS TO CONT INTO THE EVE BEFORE INSTBY GRDLY
DCRS AFT SUNSET.
PWATS WL REMAIN HIGH SO THE THREAT FOR FLASH FLOODING CONTS. NO
CHGS TO FLASH FLOOD WATCH ATTM...PLACEMENT STILL LOOKS GOOD. MAY
BE SOME LOCALIZED FLOODING FURTHER NORTH BUT THREAT NOT SUFFICIENT
ENOUGH TO INCLUDE IN THE WATCH ATTM. PCPN SHOULD DMNSH/MOVE OUT
OF THE RGN LTR TNGT AS THE CDFNT PUSHES THROUGH.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
COOLER AND LESS HUMID CONDS WL FOLLOW FROPA AS HIGH PRES BLDS IN.
AN UPR TROF WL MOVE ACRS THE GT LKS THU EVE BUT NO GOOD MOISTURE
TO WORK WITH SO LEFT FCST DRY. EXP SLIGHTLY BLO SEASONAL AVG
TEMPS THRU THE PD.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRES IS EXPD TO BE IN CTRL MUCH OF THE PD. WIDE RANGE OF MDL
SOLUTIONS ERLY NEXT WK IN HANDLING OF AN UPR LOW OVER THE NERN
CONUS. WENT WITH A NAEFS/HPC SOLN WHICH KEEPS MORE UPR LVL RIDGING
ACRS THE RGN. KEPT SLGT CHC POPS ERLY IN THE WK...WITH SLIGHTLY
BETTER CHCS TWD MID WK AS THE HIGH BEGINS TO BREAK DOWN. EXP ABV
SEASONAL AVG TEMPS THRU THE PD.
&&
.AVIATION /11Z WEDNESDAY THROUGH SUNDAY/...
SHWRS AND SCT TSTMS CONT TO MOVE E ACRS THE RGN ERLY THIS MRNG.
EXP MVFR TO OCNL IFR WITH THE PCPN. PCPN SHOULD DCRS LTR THIS
MRNG WITH CONDS GRDLY RETURNING TO VFR THIS AFTN. A CDFNT WL MOVE
EWD THIS AFTN AND EVE WITH TSTMS EXPD. TIMING OF TSTMS STILL IN QN
SO INCLUDED VCTS IN THE TAFS ATTM. EXP PCPN TO TAPER OFF TNGT AS
WNDS SHIFT TO THE NW AFT FROPA. AREAS MVFR/PTCHY IFR BR BEHIND THE
FNT EXPD THU MRNG.
OUTLOOK.../THURSDAY THROUGH SUNDAY/...
GENL VFR CONDS EXPD WITH HIGH PRES IN CTRL.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ039>041-048>050-
057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ020-021-029-031-
073>076.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ001>004-012-
021>023-041.
&&
07Hazardous weather outlook, Jul 10, 3:06 AM EST, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
406 AM EDT WED JUL 10 2013
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073>076-
WVZ001>004-012-021>023-041-110815-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-
ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
406 AM EDT WED JUL 10 2013
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH
DAMAGING WIND AND LARGE HAIL THIS AFTERNOON AND EVENING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ007>009-013>016-022-023-110815-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG-
INDIANA-
406 AM EDT WED JUL 10 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS
AND LARGE HAIL THIS AFTERNOON AND EVENING. IN ADDITION...HEAVY
RAIN MAY CAUSE LOCALIZED FLOODING MAINLY THIS AFTERNOON AND
EVENING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
07
In the hours before
Local storm report, Jul 10, 5:55 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
655 AM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM FLASH FLOOD BALDWIN 40.36N 79.97W
07/10/2013 ALLEGHENY PA EMERGENCY MNGR
ROAD FLOODED NEAR STREETS RUN RD AND BALDWIN RD
&&
EVENT NUMBER PBZ1302385Local storm report, Jul 10, 5:56 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
656 AM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM FLASH FLOOD WEST MIFFLIN 40.36N 79.91W
07/10/2013 ALLEGHENY PA EMERGENCY MNGR
ROADS FLOODED NEAR INTERBORO AVE AND MIFFLIN RD
&&
EVENT NUMBER PBZ1302386Special weather statement, Jul 10, 5:59 AM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
659 AM EDT WED JUL 10 2013
PAZ007-008-013>015-022-101230-
ARMSTRONG PA-BUTLER PA-CLARION PA-LAWRENCE PA-MERCER PA-VENANGO PA-
659 AM EDT WED JUL 10 2013
...A SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
MERCER...NORTHEASTERN LAWRENCE...NORTHERN BUTLER...NORTHWESTERN
ARMSTRONG...SOUTHERN VENANGO AND WESTERN CLARION COUNTIES...
AT 653 AM EDT...AN AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN
WAS LOCATED 5 MILES SOUTHEAST OF GREENVILLE...MOVING SOUTHEAST AT 30
MPH. THIS AREA IS GENERATING RAINFALL AT THE RATE OF ONE TO TWO
INCHES PER HOUR.
RAINFALL AT THIS RATE WILL QUICKLY POND WATER ON ROADS AND FILL
SMALL STREAMS.
LOCATIONS IMPACTED INCLUDE...
SHARON... HERMITAGE... FARRELL...
FREDONIA... NEW WILMINGTON... MERCER...
MAURICE K GODDARD STATE PARK... STONEBORO...
GROVE CITY... POLK... SLIPPERY ROCK...
KENNERDELL...
DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER ROADS.
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4127 7934 4088 7969 4118 8053 4120 8053
4147 8034
15Local storm report, Jul 10, 6:00 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
700 AM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD EDGEBROOK 40.39N 80.01W
07/10/2013 ALLEGHENY PA EMERGENCY MNGR
ROAD FLOODED... NEAR ENSIGN ST
&&
EVENT NUMBER PBZ1302387Event by event
26 thunderstorm wind, 7 flash flood, 3 tornado. Local standard time, as filed.
Flash Flood, Columbiana
- When
- July 10, 6:28 AM EST to 12:00 PM EST
- Where
- Columbiana County, 0.59 mi W of East Liverpool to 1.1 mi WSW of East Liverpool
- Cause
- Heavy Rain
- Property damage
- $75,000
- Reported by
- Broadcast Media
- Coordinates
- 40.629, -80.581
Local media reported flash flooding on West 8th Street and surrounding streets in East Liverpool with 2 vehicles swamped and a mudslide on State Route 11.
Flash Flood, Columbiana
- When
- July 10, 8:00 AM EST to 12:00 PM EST
- Where
- Columbiana County, 0.67 mi E of East Liverpool to 0.76 mi ESE of East Liverpool
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 40.629, -80.557
Emergency management reported flash flooding with over 3 feet of water across St George Street and along Railroad Street.
Tornado, Tuscarawas
- When
- July 10, 3:44 PM EST to 3:59 PM EST
- Where
- Tuscarawas County, 1.25 mi S of Bolivar to 1.67 mi E of New Cumberland
- Rating
- EF1
- Path length
- 11.1 mi
- Path width
- 300 yd
- Continued into
- Carroll, Oh (PBZ)
- Property damage
- $75,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.632, -81.447
An NWS storm survey found an EF-1 tornado touched down in Tuscarawas county south of Bolivar and continued into Carroll county near Atwood Lake, before dissipating. EF-0 damage was found along SR 212 south of Bolivar where numerous large limbs were snapped and trees uprooted northwest of Zoar. EF-0 damage became more significant as the circulation descended the lee side of a hill west of Mineral City, where a broad swath of snapped trees was observed. EF-1 structural damage was noted in Mineral City where the roof of the fire house was lifted and cinder block walls collapsed. Several homes lost shingles, and windows were blown out on northwest facing walls. Thereafter damage was confined primarily to trees before the tornado dissipated. Maximum winds Were estimated to be from 90 to 100 MPH, with a path length near 14 miles. The maximum path width was near 300 yards. |See Storm Data for Carroll county, Ohio for the remainder of this tornado path.
Thunderstorm Wind, Tuscarawas
- When
- July 10, 3:45 PM EST
- Where
- Tuscarawas County, 0.87 mi NE of Shanesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 40.510, -81.640
The public reported numerous trees down.
Thunderstorm Wind, Tuscarawas
- When
- July 10, 3:50 PM EST
- Where
- Tuscarawas County, 0.87 mi NW of Dover
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 40.530, -81.480
A trained spotter reported trees down.
Thunderstorm Wind, Coshocton
- When
- July 10, 3:58 PM EST
- Where
- Coshocton County, 1.73 mi ENE of Isleta
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 40.280, -81.640
A trained spotter reported numerous large branches down.
Thunderstorm Wind, Muskingum
- When
- July 10, 3:58 PM EST
- Where
- Muskingum County, 0.53 mi E of Dresden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 40.120, -82.010
Law enforcement reported trees down.
Tornado, Carroll
- When
- July 10, 3:59 PM EST to 4:00 PM EST
- Where
- Carroll County, 0.8 mi ESE of Atwood Res to 1.28 mi NW of Leavittsville
- Rating
- EF0
- Path length
- 2.25 mi
- Path width
- 300 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.544, -81.257
This is a continuation of a tornado that originally touched down in Tuscarawas county and crossed into Carroll county near Atwood Lake. See Storm Data for Tuscarawas county Ohio for details on this tornado. This tornado produced EF-0 to EF-1 damage from south of Bolivar to near Atwood Lake, before crossing into Carroll county near Atwood Lake, and producing EF-0 damage to trees before dissipating south of Delroy. Maximum winds with this tornado were estimated to be from 90 to 100 MPH, with a path length near 14 miles. The maximum path width was near 300 yards.
Thunderstorm Wind, Columbiana
- When
- July 10, 4:00 PM EST
- Where
- Columbiana County, 0.87 mi NW of North Georgetown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- 911 Call Center
- Coordinates
- 40.840, -80.990
The 911 Call Center reported numerous trees and wires down.
Thunderstorm Wind, Tuscarawas
- When
- July 10, 4:00 PM EST
- Where
- Tuscarawas County, Port Washington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 40.330, -81.520
The public reported a tree down.
Thunderstorm Wind, Coshocton
- When
- July 10, 4:03 PM EST
- Where
- Coshocton County, 0.53 mi E of Isleta
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 40.270, -81.660
The public reported numerous trees down.
Tornado, Carroll
- When
- July 10, 4:07 PM EST to 4:19 PM EST
- Where
- Carroll County, 1.71 mi NNW of Lamartine to 2.19 mi SW of Amsterdam
- Rating
- EF1
- Path length
- 9.06 mi
- Path width
- 150 yd
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.493, -81.112
An NWS storm survey found an EF-1 tornado that touched down northwest of Kilgore and dissipated southwest of Amsterdam in Carroll county. Damage was first noted along Route 332 south of Petersburgh, OH where trees were downed or snapped off. This damage continued southeast along Aster Road, with low end EF-1 damage to hardwood trees. Tree damage continued along Raindrop Road and Pronto Road, with high end EF-1 damage to trees along Pronto road. Damage then rapidly ended near Cavalry Road as the tornado dissipated. Maximum winds were estimated to be from 100 to 110 MPH, with a path length near 9 miles. The maximum path width was 150 yards.
Thunderstorm Wind, Guernsey
- When
- July 10, 4:07 PM EST
- Where
- Guernsey County, Kimbolton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 40.150, -81.570
Law enforcement reported trees down.
Thunderstorm Wind, Carroll
- When
- July 10, 4:10 PM EST
- Where
- Carroll County, 0.87 mi NW of Carrollton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 40.580, -81.090
Emergency management reported a tree fell on a car.
Thunderstorm Wind, Guernsey
- When
- July 10, 4:10 PM EST
- Where
- Guernsey County, 1.38 mi N of Stop
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 39.990, -81.550
The public reported trees down between Cambridge and Byesville.
Thunderstorm Wind, Carroll
- When
- July 10, 4:12 PM EST
- Where
- Carroll County, 0.87 mi NW of Carrollton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 40.580, -81.090
The public reported trees down.
Thunderstorm Wind, Muskingum
- When
- July 10, 4:12 PM EST
- Where
- Muskingum County, 0.53 mi E of Zanesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 39.950, -82.010
Law enforcement reported trees down.
Thunderstorm Wind, Carroll
- When
- July 10, 4:14 PM EST
- Where
- Carroll County, 1.26 mi WNW of Kilgore
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.480, -81.020
An NWS storm survey found a front porch broken off a home and the roof lifted...with damage to outbuildings and a grain silo.
Thunderstorm Wind, Muskingum
- When
- July 10, 4:17 PM EST
- Where
- Muskingum County, Bridgeville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Law Enforcement
- Coordinates
- 39.970, -81.870
Law enforcement reported numerous trees down.
Thunderstorm Wind, Guernsey
- When
- July 10, 4:17 PM EST
- Where
- Guernsey County, 0.87 mi NW of Birmingham
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 40.180, -81.440
Law enforcement reported trees down.
Thunderstorm Wind, Guernsey
- When
- July 10, 4:17 PM EST
- Where
- Guernsey County, 0.87 mi SE of Cambridge
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 40.020, -81.590
Law enforcement reported trees down.
Thunderstorm Wind, Guernsey
- When
- July 10, 4:23 PM EST
- Where
- Guernsey County, Londonderry
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 40.150, -81.300
Law enforcement reported trees down.
Thunderstorm Wind, Guernsey
- When
- July 10, 4:24 PM EST
- Where
- Guernsey County, 0.53 mi E of Stop
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 39.970, -81.540
Law enforcement reported trees down.
Thunderstorm Wind, Muskingum
- When
- July 10, 4:26 PM EST
- Where
- Muskingum County, 0.53 mi W of New Concord
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 40.000, -81.740
Law enforcement reported trees down.
Thunderstorm Wind, Noble
- When
- July 10, 4:26 PM EST
- Where
- Noble County, 0.69 mi N of Sarahsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 39.810, -81.470
Law enforcement reported trees down.
Thunderstorm Wind, Guernsey
- When
- July 10, 4:34 PM EST
- Where
- Guernsey County, 0.53 mi W of Cumberland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 39.850, -81.660
Law enforcement reported trees down.
Thunderstorm Wind, Noble
- When
- July 10, 4:35 PM EST
- Where
- Noble County, 0.53 mi W of Dudley
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 39.700, -81.510
Law enforcement reported trees down.
Thunderstorm Wind, Jefferson
- When
- July 10, 4:37 PM EST
- Where
- Jefferson County, 0.87 mi SE of Pier Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.360, -80.690
Trees down and a few snapped along Cross Creek Road.
Thunderstorm Wind, Jefferson
- When
- July 10, 4:38 PM EST
- Where
- Jefferson County, 1.58 mi E of Steubenville Pier Ar
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.350, -80.670
An NWS storm survey found several trees uprooted along St Andrews Drive.
Thunderstorm Wind, Jefferson
- When
- July 10, 4:39 PM EST
- Where
- Jefferson County, 2.22 mi WSW of Steubenville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.360, -80.660
A small cluster of snapped trees and limbs were found during an NWS storm survey.
Flash Flood, Coshocton
- When
- July 10, 4:42 PM EST to 6:00 PM EST
- Where
- Coshocton County, 0.69 mi S of Coshocton to 0.99 mi S of Roscoe
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 40.260, -81.850
Law enforcement reported numerous roads closed due to flash flooding along State Route 36.
Flash Flood, Columbiana
- When
- July 10, 4:55 PM EST to 8:00 PM EST
- Where
- Columbiana County, East Liverpool to 0.64 mi SSW of East Liverpool
- Cause
- Heavy Rain
- Property damage
- $35,000
- Reported by
- Law Enforcement
- Coordinates
- 40.630, -80.570
Law enforcement reported numerous roads closed due to flash flooding.
Thunderstorm Wind, Noble
- When
- July 10, 5:03 PM EST
- Where
- Noble County, 0.53 mi E of Harrietsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 39.630, -81.340
Law enforcement reported trees down.
Flash Flood, Noble
- When
- July 10, 5:30 PM EST to 8:30 PM EST
- Where
- Noble County, 0.53 mi E of Caldwell to 0.42 mi SE of Caldwell
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 39.750, -81.510
Law enforcement reported numerous roads closed with some completely impassable due to flash flooding.
Flash Flood, Tuscarawas
- When
- July 10, 5:30 PM EST to 8:00 PM EST
- Where
- Tuscarawas County, 0.87 mi SE of New Philadelphia to 1.08 mi E of Southside
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- 911 Call Center
- Coordinates
- 40.490, -81.440
The 911 Call Center reported numerous roads closed due to flash flooding.
Flash Flood, Columbiana
- When
- July 10, 5:53 PM EST to 8:00 PM EST
- Where
- Columbiana County, 0.69 mi N of Homeworth to 1.19 mi NE of Homeworth
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 40.840, -81.070
Law enforcement reported roads closed due to flash flooding.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Ohio, July 10 to 12, 20131 death · $34 million · EF0 · 95 events
- Flash Flooding and Damaging Winds in Ohio, July 10, 20136 injured · $1.8 million · 83 kt wind · 103 events
- Tornado and Flash Flooding in Pennsylvania, July 10, 2013$2.0 million · EF1 · 102 events
- Flood and Damaging Winds in Kentucky, July 10, 20131 death · $79,000 · 65 kt wind · 22 events
- Hail and Damaging Winds in Arkansas, July 10 to 11, 2013$684,000 · 1 in hail · 15 events
- Flash Flooding and Hail in Illinois, July 10, 2013$314,000 · 52 kt wind · 13 events
- Flash Flooding and Hail in Tennessee, July 10, 2013$120,000 · 1 in hail · 29 events
- Flash Flooding and Flood in West Virginia, July 10, 2013$170,000 · 50 kt wind · 11 events
- Tornado and Flash Flood in Connecticut, July 10, 2013$78,000 · EF1 · 3 events
- Hail and Damaging Winds in New York, July 10, 2013$135,000 · 1 in hail · 13 events
- Flash Flooding and Hail in Alabama, July 10 to 11, 2013$137,000 · 52 kt wind · 12 events
- Tornado and Damaging Winds in Indiana, July 10, 20132 injured · EF1 · 25 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 461450, 461452, 460275, 461461, 461462, 461463, 461464, 460280, 461465, 461466, 461467, 460282, 461468, 461469, 461471, 461470, 461473, 461494, 461474, 461478, 461479, 461480, 461481, 461477, 461482, 461483, 461484, 461486, 461487, 461490, 461454, 461455, 461485, 461456, 461458, 461460.